# SDR SWAA2024121055924

- Difficulty date: November 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A COVER EMERGENCY EXIT LIGHT AT FWD GALLEY AREA (1 EA) 2024-686876<[01] REPLACED LAVATORY A COVER EMERGENCY EXIT LIGHT AT FWD GALLEY AREA. IAW BOEING SOPM 20-50-12 REV.56 AND IAW DWG-417A55700-1007 REV.D;[02] CORRECTED STEP 1: REPLACED LAVATORY A COVER EMERGENCY EXIT LIGHT AT FWD GALLEY AREA. IAW BOEING SOPM 20-50-01 REV.38 AND IAW DWG-417A55700-1007 REV.D;[03] CORRECTED STEP 2  REPLACED LAVATORY A COVER EMERGENCY EXIT LIGHT AT FWD GALLEY AREA. IAW BOEING SOPM 20-50-01 REV.38;[04] JOB COMPLETED
